# SDR A6WA201240393

- Difficulty date: February 24, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ANGLE SUPPORT FOR PICCOLO TUBE TRANSITION DUCT BETWEEN L/E 520JL AND 530JL IS CRACKED.  REMOVED, FABRICATE4D AND INSTALLED IAW FORM 412, SRM 51-41-29, 51-41-02, 51-42-06, 51-42-15, 51-24-16, 51-21-11, 51-25-06.
